# SDR SWAA2024091638132

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 59,270 hours, 35,559 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 350 FIRST OFFICERS WINDSCREEN STARTED TO ARC AT UPPER RIGHT CORNER. SHORTLY AFTER WINDSCREEN CRACKED FROM UPPER RIGHT CORNER TO LOWER LEFT CORNER.<[01] REMOVED AND REPLACED R! FLIGHT COMPARTMENT WINDOW. REF AMM 56-11-11. OPS NORMAL.
